# SDR UALA2013012800512

- Difficulty date: January 27, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,166 hours, 13,946 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IDG DRIVE LIGHT OUT RIGHT SIDE.  FOUND WIRE INSULATION DAMAGED, REPAIR WITH TEFLON TAPE REF GPM 2-00-15 -001, RAN NR 2 ENGINE IDG, OPS CHECK GOOD.
